Export 77 results:
Author Title [ Type(Desc)] Year
Journal Article
M. D. Lee and D'Argenio, P. R., Describing Secure Interfaces with Interface Automata, Electr. Notes Theor. Comput. Sci., vol. 264, no. 1, pp. 107-123, 2010.PDF icon paper-12.pdf (474.34 KB)
P. Sánchez Terraf, Directly Indecomposables in Semidegenerate Varieties of Connected po-Groupoids, Order, vol. 25, pp. 377-386, 2008.
S. Giro, D'Argenio, P. R., and Ferrer Fioriti, L. M., Distributed probabilistic input/output automata: Expressiveness, (un)decidability and algorithms, Theoretical Computer Science, vol. 538, pp. 84-102, 2014.PDF icon paper-425.pdf (689.43 KB)
F. Rojo, Budde, C. Ernesto, Budde, C. E., and Wio, H. S., Enhanced transport through desorption-mediated diffusion, Physical Review E, vol. 87, no. 1, p. 012115, 2013.PDF icon paper-293.pdf (427.76 KB)
S. Giro and D'Argenio, P. R., On the Expressive Power of Schedulers in Distributed Probabilistic Systems, Electr. Notes Theor. Comput. Sci., vol. 253, no. 3, pp. 45-71, 2009.PDF icon paper-18.pdf (525.34 KB)
P. R. D'Argenio, Gebler, D., and Lee, M. D., A general SOS theory for the specification of probabilistic transition systems, Inf. Comput., vol. 249, pp. 76–109, 2016.PDF icon paper-655.pdf (995.37 KB)
P. R. D'Argenio and Baeten, J. C. M., Guest editors' introduction: Special issue on Probabilistic Techniques for the Design and Analysis of Systems, J. Log. Algebr. Program., vol. 56, pp. 1-2, 2003.
H. C. Bohnenkamp, D'Argenio, P. R., Hermanns, H., and Katoen, J. - P., MODEST: A Compositional Modeling Formalism for Hard and Softly Timed Systems, IEEE Trans. Software Eng., vol. 32, no. 10, pp. 812-830, 2006.PDF icon paper-22.pdf (1.78 MB)
C. Baier, D'Argenio, P. R., and Größer, M., Partial Order Reduction for Probabilistic Branching Time, Electr. Notes Theor. Comput. Sci., vol. 153, no. 2, pp. 97-116, 2006.PDF icon paper-21.pdf (432.14 KB)
E. E. Ferrero, De Francesco, J. P., Wolovick, N., and Cannas, S. A., q-state Potts model metastability study using optimized GPU-based Monte Carlo algorithms, Computer Physics Communications, vol. 183, pp. 1578-1587, 2012.PDF icon paper-128.pdf (692.27 KB)
J. Markovski, D'Argenio, P. R., Baeten, J. C. M., and de Vink, E. P., Reconciling real and stochastic time: the need for probabilistic refinement, Formal Aspects of Computing, vol. 24, pp. 497-518, 2012.PDF icon paper-124.pdf (568 KB)
G. Barthe, D'Argenio, P. R., and Rezk, T., Secure information flow by self-composition, Mathematical Structures in Computer Science, vol. 21, no. 6, pp. 1207-1252, 2011.PDF icon paper-9.pdf (411.05 KB)
M. D. Lee and D'Argenio, P. R., Semantics for Interactive Sequential Systems and Non-Interference Properties, CLEI Electron. J., vol. 14, no. 3, 2011.PDF icon paper-8.pdf (231.62 KB)
P. R. D'Argenio, Legay, A., Sedwards, S., and Traonouez, L. - M., Smart sampling for lightweight verification of Markov decision processes, International Journal on Software Tools for Technology Transfer, vol. 17, pp. 469–484, 2015.PDF icon paper-554.pdf (959.43 KB)
P. R. D'Argenio, Melgratti, H., and Sangiorgi, D., Special Issue: Selected Papers of the "24th International Conference on Concurrency Theory" CONCUR 2013, Logical Methods in Computer Science, 2015.
P. R. D'Argenio and Katoen, J. - P., A theory of stochastic systems part I: Stochastic automata, Inf. Comput., vol. 203, no. 1, pp. 1-38, 2005.PDF icon paper-3.pdf (530.65 KB)
P. R. D'Argenio and Katoen, J. - P., A theory of Stochastic systems. Part II: Process algebra, Inf. Comput., vol. 203, no. 1, pp. 39-74, 2005.PDF icon paper-4.pdf (976.9 KB)
P. Sánchez Terraf, Unprovability of the logical characterization of bisimulation, Information and Computation, vol. 209, pp. 1048-1056, 2011.
P. Sánchez Terraf and Vaggione, D., Varieties with Definable Factor Congruences, Trans. Amer. Math. Soc., vol. 361, pp. 5061–5088, 2009.
D. Barsotti, Nieto, L. P., and Tiu, A., Verification of clock synchronization algorithms: experiments on a combination of deductive tools, Formal Asp. Comput., vol. 19, pp. 321-341, 2007.
K. Bhargavan, Fournet, C., Corin, R., and Zalinescu, E., Verified Cryptographic Implementations for TLS, ACM Trans. Inf. Syst. Secur., vol. 15, p. 3, 2012.PDF icon paper-183.pdf (981.84 KB)


Powered by Drupal